# SDR C2XA06TY015

- Difficulty date: March 17, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 16,091 hours, 11,811 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524061008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CUTOUT AFT LOWER STOP STRUCTURE LOWER INBOARD HOLE HAS CRACK. REAMED HOLE AND INSTALLED BUSHING AND BRACKET.  ALL WORK PERFORMED IAW EC 5310-01377, EA 5310-01054 AND SRM 57-21-03.  AC PRESSURE CHECKED GOOD.
